Publication
Title
IBNR reserves with stochastic interest rates
Author
Language
English
Source (journal)
Insurance : mathematics and economics. - Amsterdam
Publication
Amsterdam : 1997
ISSN
0167-6687
Volume/pages
21:3(1997), p. 225-244
ISI
000072202100005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.12.2017
To cite this reference